Spectral approximations of attractors for convective Cahn-Hilliard equation in two dimensions
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1445-1465
https://doi.org/10.4134/BKMS.2015.52.5.1445
Printed September 30, 2015
Xiaopeng Zhao
Jiangnan University
Abstract : In this paper, the long time behavior of the convective Cahn-Hilliard equation in two dimensions is considered, semidiscrete and completely discrete spectral approximations are constructed, error estimates of optimal order that hold uniformly on the unbounded time interval $0\leq t<\infty$ are obtained.
Keywords : spectral methods, convective Cahn-Hilliard equation, global attractor, error estimates
MSC numbers : 65M60, 65N35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd